Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lindelöf powers and products of function spaces

Authors: Oleg Okunev and Kenichi Tamano
Journal: Proc. Amer. Math. Soc. 124 (1996), 2905-2916
MSC (1991): Primary 54C35, 54D20
MathSciNet review: 1353393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give criteria for finite and countable powers of a space similar to the Michael line being Lindelöf. As applications, we give examples related to Lindelöf property in products of spaces of Michael line type and in products of spaces of continuous functions on separable $\sigma $-compact spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54C35, 54D20

Retrieve articles in all journals with MSC (1991): 54C35, 54D20

Additional Information

Oleg Okunev
Affiliation: Computer Science and Engineering Laboratory, The University of Aizu, Ikki machi, Aizu-Wakamatsu City, Fukushima 965, Japan
Address at time of publication: Facultad de Ciencias, Departamento de Matematicas, Ciudad Universitaria, Circuito Exterior, C. P. 04510, Mexico D. F., Mexico

Kenichi Tamano
Affiliation: Department of Mathematics, Faculty of Engineering, Yokohama National University, 156 Tokiwadai, Hodogaya, Yokohama 240, Japan

Keywords: Sets of reals, products, Lindel\"{o}f spaces, function spaces
Received by editor(s): July 22, 1994
Received by editor(s) in revised form: March 2, 1995
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1996 American Mathematical Society